# SDR 0103839612

- Difficulty date: July 31, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N612NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47436
- Aircraft time: 63,300 hours, 75,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During an Hck in Atl, a crack was found on the RH MLG door hinge support frame at sta 737. The crack stopped at a fastener hole and is .5" long. Material 7075-t6, repaired per EA 96-181352.
